| Catalog Number |
D128211 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a pentaray nav catheter and it was not possible to flush the catheter anymore with pump or manually during procedure, a high-pressure error was received from the pump.The medical team stated that the issue was noted only after the device was used in the procedure.The correct catheter settings had been selected on the generator.There were no flow rate issues noted at the start of the procedure.The catheter was replaced and the procedure continued.No patient consequences were reported.
Additional Manufacturer Narrative
On 9-mar-2026, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent a cardiac ablation procedure with a pentaray nav catheter and it was not possible to flush the catheter anymore with pump or manually during procedure--a high pressure error was received from the pump.The medical team stated that the issue was noted only after the device was used in the procedure.The correct catheter settings had been selected on the generator.There were no flow rate issues noted at the start of the procedure.The catheter was replaced and the procedure continued.No patient consequences were reported.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and irrigation test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.An irrigation test was performed, and the catheter failed the test due to the irrigation tube was found folded at the tip area.A manufacturing record evaluation was performed for the finished device number lot 31795915l and no internal actions related to the complaint were found during the review.The irrigation and hardware issue reported by the customer was confirmed.The root cause of the irrigation tube folded was traced to the manufacturing process.The instructions for use (ifu) contain the following information: flush the catheter with heparinized saline prior to insertion into the body.Always follow standard practices of using a continuous drip of anticoagulant fluid under pressure through the proximal luer connector when the device is in the body.As part of the johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).